16-Year Old Dies From Flu Shot Side Effects

depositphotos_76234599_m-2015-777x437

A Tapei family has won a case against The Ministry of Health regarding a flu shot vaccine injury that their 16-year old died from flu shot side effects.

According to Tapei Times

In November 2009, the then-16-year-old boy, surnamed Chen (?), had received a novel influenza A (H1N1) vaccination at the Chiayi County vocational high school where he studied.

After the vaccination, Chen’s face and eyes began swelling.

Even though the school reported the case to the county health bureau and his parents took him to several hospitals for treatment, the cause of his symptoms was not identified.

He took prescribed steroids and allergy medication for about two years and continued to suffer from headaches, before he in May 2012 suddenly lost consciousness in the student dormitory. (Click to Site)

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s